Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ordinary means imply recurrent means


Author: R. V. Chacon
Journal: Bull. Amer. Math. Soc. 70 (1964), 796-797
DOI: https://doi.org/10.1090/S0002-9904-1964-11240-4
MathSciNet review: 0168720
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Baez-Duarte, An ergodic theorem of Abelian type, Abstract 64T-336, Notices Amer. Math. Soc. 11 (1964), 467.
  • 2. G. Baxter, An ergodic theorem with weighted averages, J. Math. Mech. 13 (1964), 481-488. MR 165070
  • 3. G. Baxter, A general ergodic theorem with weighted averages, Abstract 64T-326, Notices Amer. Math. Soc. 11 (1964), 464. MR 165070
  • 4. R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 110954
  • 5. J. L. Doob, Renewal theory from the point of view of the theory of probability, Trans. Amer. Math. Soc. 63 (1948), 422-438. MR 25098
  • 6. A. Garsia and S. Sawyer, Remarks on the ergodic theorem with weighted averages (to appear).
  • 7. G.-C. Rota, On the maximal ergodic theorem for Abel-limits, Proc. Amer. Math. Soc. 14 (1963), 722-723. MR 156943


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11240-4

American Mathematical Society